# SDR AALA20130907003

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 105,440 hours, 17,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FS 2ND FROM AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT FS 2ND FROM AFT EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
